# SDR AALA201909249008

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 18,914 hours, 7,163 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLE UNCOMMANDED DISCONNECT WHILE IN CRUISE ON CAPTS SIDE. SWITCHED TO COPILOTS SIDE AUTOTHROTTLE SERVICEABLE. ***SUPPLEMENTAL INFORMATION SECTION 4: COULD NOT DUPLICATE GROUND. PERFORMED AUTOTHROTTLE BITE TEST PER FIM 22-31-00. NO FAULTS NOTED.***(CLOSED)
